# SDR N6WA201808201701

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 23,927 hours, 16,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SQUEEL AT MAIN PAX DOOR DURING FLIGHT.  FOUND DAMAGE ON FWD SIDE OF MAIN PAX DOOR SEAL.  PERFORMED A REPAIR OF THE MAIN PAX DOOR SEAL IAW SRM 52-11-07.
